Doctor insights on:
How Many Disprin Tablets Leads To Overdose
How many panadol (acetaminophen) tablets does it take to cause an overdose. And how many to make it fatal?
Please seek help!!!: I am concerned that you are asking this because you are considering trying an overdose. If you want to kill yourself this is not a good way to do it- panadol (acetaminophen) overdose causes liver failure which causes a long, painful ; very unpleasant death over several weeks. If you are considering suicide please seek help from a friend, family member, professional or suicide hotline. There are better solutions. ...Read more
About 1500 mg/day: According to medscape, the maximum recommended dose of ferrous sulfate is about 500 mg (or 100 mg iron) three times daily. Don't forget, though, that the appropriate dose for you should be determined with your health care provider, based on what you actually need. If you are getting enough in your diet, you may not need to take a supplement at all. ...Read more
A lot: More likely will cause permanent liver damage / failure, and possibly need a liver transplant with lifelong immune suppresant (/anti-rejection) medications) and psychotherapy. Not a safe discussion. Not a pleasant method of attempted self-destruction. If asking for you, please go to er for psychological assistance. ...Read more
That depends on many: Factors, including age, body size and the presence or absence of other health issues. There have been reported deaths in children with doses as low as 2 mg, but the ld50 is in the range of 1.5 mg/kg or so. In a 70 kg person, this would be about 120 mg as a dose that would be toxic to half of those who ingested it. People with underlying heart and blood vessel diseases may be more sensitive. ...Read more
Suicide attempt: We're not here to tell you or anyone else how to commit suicide. Besides, what's over-the-counter in the States isn't necessarily available elsewhere & vice versa. Instead, you need to chat w/your Family Doc and/or Psychiatrist if you're trying to hurt yourself. If s/he isn't available, go to your nearest ER or A&E. But don't hide your pain. Share it w/your family & friends so they can help you. ...Read more
Not directly: Morphine, in and of itself, is not toxic to the heart. In the past, it was a frequent part of anesthesia for heart surgery and is still standard treatment for myocardial infarction (heart attack). However, if the drug overdose led to reduced breathing and low oxygen levels for a prolonged period, the low oxygen levels may have caused injury to the heart. ...Read more
Here are some ...: Its standard dose for adults is 5 mg orally 3 times daily, occasionally, may be up to 10 mg 3 times under close supervision. As to how much an individual can take, it's something to do individual age and health state, especially with liver function; these are similar to the concern of using other drugs. So, following recommended dose is the rule for all drug use. If needed to up or down dose, ask. ...Read more
"Overdose" vs lethal: "overdose" means taking more medication than prescribed or intended. The amount you take may or may not be lethal, which differs by medication and your tolerance. I agree with dr. Tripp that citalopram and other ssri's have a high safety record in overdose. A variable amount may give you unpleasant -- but probably not lethal -- side effects. ...Read moreSee 1 more doctor answer
Taking lethal over: Dose would do that. Lethal overdoses of antihistamines are rare. Are you considering taking an overdose of antihistamines? If so, please get help right away. You can use national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255). If you have accidentally taken too many antihistamines please contact 1-800-222-1222 (poison control hotline). Take care. ...Read more
Please get help now.: If you are having thoughts about killing yourself, get seen at the nearest emergency room now. Have a friend or relative drive you or call 911 for emergency services for transport. You can call the National suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. ...Read moreSee 1 more doctor answer
7000 mg : A person should not take more than 4000 mg a day and that is still a very high dose. 7000 mg can be lethal. Symptoms include nausea, vomiting, jaundice, irritability, coma, convulsions, diarrhea and abdominal pain ( this is not a complete list). Immediately go to a hospital if you or someone you know may have overdosed. And if you are suididal you need to see a professional immediately. ...Read moreSee 1 more doctor answer
Get help locally: If considering an overdose on anything, please don't. Instead, please seek out help in your community. You can call your physician, call 911, or go to an er. Also there is the national suicide prevention lifeline, which can connect you with local resources: 1-800-273-talk (8255). ...Read more
Many: But should not take more than 3-4 per day. ...Read more
- Talk to a doctor live online for free
- How many amoxicillin does it take to overdose?
- How many citalopram does it take to overdose?
- How many tylenol pm to overdose?
- Ask a doctor a question free online
- How many decolgen to overdose?
- Vasograin overdose in how many tablets
- How many tablets a day?
- How many motrin to overdose?
- Ativan overdose